The ordinal efficiency of betting markets: an exploded logit approach

Johnson, J. ORCID: 0000-0003-3594-4696, Bruce, A. ORCID: 0000-0001-5748-0701 and Yu, J., 2010. The ordinal efficiency of betting markets: an exploded logit approach. Applied Economics, 42 (29), pp. 3703-3709. ISSN 0003-6846

Full text not available from this repository.
Item Type: Journal article
Publication Title: Applied Economics
Creators: Johnson, J., Bruce, A. and Yu, J.
Publisher: Taylor & Francis
Date: 2010
Volume: 42
Number: 29
ISSN: 0003-6846
Identifiers:
NumberType
10.1080/00036840802314622DOI
1206031Other
Divisions: Schools > Nottingham Business School
Depositing User: Linda Sullivan
Date Added: 25 Feb 2020 11:35
Last Modified: 25 Feb 2020 11:35
URI: http://irep.ntu.ac.uk/id/eprint/39277

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year